# SDR AALA202308258782

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,994 hours, 27,158 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR VERY DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED. ** (OPEN).
